Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A simple formula for an analogue of conditional Wiener integrals and its applications


Author: Dong Hyun Cho
Journal: Trans. Amer. Math. Soc. 360 (2008), 3795-3811
MSC (2000): Primary 28C20
Published electronically: January 30, 2008
MathSciNet review: 2386246
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ C[0,T]$ denote the space of real-valued continuous functions on the interval $ [0,T]$ and for a partition $ \tau: 0=t_0< t_1< \cdots < t_n=T$ of $ [0, T]$, let $ X_\tau:C[0,T]\to \mathbb{R}^{n+1}$ be given by $ X_\tau(x) = ( x(t_0), x(t_1), \cdots, x(t_n))$.

In this paper, with the conditioning function $ X_\tau$, we derive a simple formula for conditional expectations of functions defined on $ C[0,T]$ which is a probability space and a generalization of Wiener space. As applications of the formula, we evaluate the conditional expectation of functions of the form

$\displaystyle F_m(x) = \int_0^T (x(t))^m dt, \quad m\in\mathbb{N}, $

for $ x\in C[0, T]$ and derive a translation theorem for the conditional expectation of integrable functions defined on the space $ C[0,T]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 28C20

Retrieve articles in all journals with MSC (2000): 28C20


Additional Information

Dong Hyun Cho
Affiliation: Department of Mathematics, Kyonggi University, Kyonggido Suwon 443-760, Korea
Email: j94385@kyonggi.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04380-8
PII: S 0002-9947(08)04380-8
Keywords: Analogue of Wiener measure, conditional Cameron-Martin translation theorem, conditional Wiener integral, simple formula for conditional $w_\varphi$-integral
Received by editor(s): May 30, 2006
Published electronically: January 30, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia